# SDR SWAA2022031102828

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; STA 1016+3; LBL 11; 7' ABOVE FUSELAGE SKIN; LATTERAL ANGLE IS CRACKED IN RADIUS (COMMON TO FWD VERTICAL STAB A-FRAME FITTING) / REPMOVED AND REPLACED LATTERAL ANGLE P/N L776A3101-26 A TAG A84524 IAW BOEING DWG 3 176A3001 REV A.
